# SDR 9JLA2021052527923

- Difficulty date: May 19, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N953TJ
- Make and model: Cessna 750
- Aircraft serial: 7500310
- Aircraft time: 3,186 hours, 2,266 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 991455810
- Part serial: 343
- Condition: Defective
- Location: Pitch Feel
- Part time: 3,186 hours, 2,266 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT A PITCH FEEL FAIL AMBER CAS MESSAGE WAS DISPLAYED DURING FLIGHT. THEY REPORTED THAT THE MESSAGE WAS ILLUMINATED THROUGH AIRCRAFT SHUTDOWN. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE LEFT PITCH FEEL ACTUATOR WAS DEFECTIVE. THE DEFECTIVE ACTUATOR WAS REMOVED AND A OVERHAULED UNIT WAS INSTALLED. FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
